Thank you for your question in regards to Botox. It is not likely that your botox has migrated 6 weeks after your injections. It is best to follow up with your provider to discuss your concerns. To be sure, see two or more board-certified providers in your area for a complete evaluation to make sure you are a good candidate and that it is safe for you to have treatment. I hope this helps.
Botox and Injections
Botox cannot move 6 weeks after your injections. However, it sounds like you are having a blepharospasm and should be evaluated by a neurologist. Please keep us posted. Best, Dr. Green
Botox movements and spasms
Thanks for your question. Botox is unlikely to move six weeks after treatment. Its difficult to determine the cause of your muscle spasms without an in person review. Its unlikely to be permanent damage and if its caused by the botox than your symptoms should resolve as the botox wears off.
Botox and spasm
With your current set of symptoms, it would be a good idea for you to seek a physician consultation. Your Botox is unlikely to have moved after 6 weeks, and there is a possibility that you are having a form of blepharospasm that needs to be assessed by a professional.
Has my Botox moved?
Botox does not typically move. Not sure how to explain what you are feeling without seeing you in person and examining you. Also would need more information as far exactly where the botox was injected? was it injected by a certified person? How many units were dispensed? In the mean time, the good news is that this should be temporary. It will go away and is not a permanent problem. Also you should have a better recourse for these eventualities with your injector. I wish I could treat a patient and then leave town for 2-3 months. You went to the wrong person. Do better homework next time. Now you will need to be patient and allow that to happen over the course of the next few weeks to months. Hang in there.
Has my Botox moved?
Hello Alice 666,
Botox would not move this far out (really it is pretty much in place within a few hours of injection). The muscle spasms you are having can occur if you have been underdosed. What is taking place is part of the muscle isn't working but the other part of the muscle is trying to work. This is causing the spasms. The good news is this is temporary (would likely last for less than the rest of the week). The drawback is because you were underdosed you won't have Botox lasting for 3 months.
In the future I'd recommend you recieve your Botox injections from a physician injector.
I hope this helps and good luck.